DSpace width= university logo mark
Japanese | English 

KURA > B. 理工学域・研究域/理工学部/自然科学研究科 > b10. 学術雑誌掲載論文 > 1.査読済論文(理) >

全文を表示する

ファイル 記述 サイズフォーマット
SC-ITO-T-shape3.pdf172.46 kBAdobe PDF
見る/開く
タイトル: The shape of a tridiagonal pair
著者: Ito, Tatsuro link image
Terwilliger, Paul
伊藤, 達郎
発行日: 2004年 4月
出版社(者): Elsevier
引用: Journal of Pure and Applied Algebra 188 (1-3), pp. 145-160
雑誌名: Journal of Pure and Applied Algebra
ISSN: 0022-4049
http://www.sciencedirect.com/science/journal/00224049
巻: 188
号: 1-3
開始ページ: 145
終了ページ: 160
抄録: Let denote an algebraically closed field with characteristic 0. Let V denote a vector space over with finite positive dimension and let A,A* denote a tridiagonal pair on V. We make an assumption about this pair. Let q denote a nonzero scalar in that is not a root of unity. We assume A and A* satisfy the q-Serre relations A3A*−[3]A2A*A+[3]AA*A2−A*A3=0, A*3A−[3]A*2AA*+[3]A*AA*2−AA*3=0, where [3]=(q3−q−3)/(q−q−1). Let (ρ0,ρ1,…,ρd) denote the shape vector for A,A*. We show the entries in this shape vector are bounded above by binomial coefficients as follows: We obtain this result by displaying a spanning set for V. Mathematical subject codes: Primary: 17B37; secondary: 05E35; 15A21; 33C45; 33D45
URI: http://hdl.handle.net/2297/1862
関連URI: http://dx.doi.org/10.1016/j.jpaa.2003.10.002
http://www.elsevier.com/locate/issn/00224049
資料種別: Journal Article
版表示: author
出現コレクション:1.査読済論文(理)

このアイテムを引用あるいはリンクする場合は次の識別子を使用してください。 http://hdl.handle.net/2297/1862

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください